MathSciNet Relay Station
MathSciNet bibliographic data
MR1340390 (97b:47004) 47A15 (47A13)
Ionescu, Adrian Expanding the joint spectrum of pairs of commuting contractions. Proc. Amer. Math. Soc. 124 (1996), no. 12, 3711–3719.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement